Skip to Main content Skip to Navigation
Journal articles

Heuristics on pairing-friendly elliptic curves

Abstract : We present a heuristic asymptotic formula as x tends to infinity for the number of isogeny classes of pairing-friendly elliptic curves over prime fields with fixed embedding degree k 3, with fixed discriminant, with rho-value bounded by a fixed rho0 such that 1 < rho0 < 2, and with prime subgroup order at most x.
Document type :
Journal articles
Complete list of metadatas

Cited literature [28 references]  Display  Hide  Download

https://hal-normandie-univ.archives-ouvertes.fr/hal-02153424
Contributor : John Boxall <>
Submitted on : Wednesday, June 12, 2019 - 11:18:31 AM
Last modification on : Monday, April 27, 2020 - 4:14:03 PM

File

PUBLISHED.pdf
Publisher files allowed on an open archive

Identifiers

Collections

Citation

John Boxall. Heuristics on pairing-friendly elliptic curves. Journal of Mathematical Cryptology, De Gruyter, 2012, 6 (2), pp.14 - 52. ⟨10.1515/jmc-2011-0004⟩. ⟨hal-02153424⟩

Share

Metrics

Record views

39

Files downloads

113